# SDR UIEA2018122422904

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,533 hours, 23,162 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP TWO START ATTEMPS( C/W FIM49-11 FT 958 BITE TEST MSG CLEARED APU STARTED THIRD ATTEMP AND OPS NORMAL  )
